Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2022

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | L | M | S
Number of items: 12.

A

AZEMI BAJRAMI, Merita and RAMANI-HALILI, Rushadije and SELAMI, Mirlinda (2022) SOME PROPERTIES OF SEMIGROUP PRESENTATIONS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 146-150. ISSN 2671-3039

B

BEQIRI, Xhevair and KOCI, Elisabeta (2022) SOME OSCILLATION CRITERIA FOR SECOND-ORDER NON-LINEAR DIFFERENTIAL EQUATIONS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 151-157. ISSN 2671-3039

BEXHETI, Bedrije and IBRAIMI, Alit and SADIKI, Flamure and LLESHI POLLOZHANI, Ferzije (2022) THE RELATIONS BETWEEN MODES OF CONVERGENCE FOR SEQUENCES OF RANDOM VARIABLES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 90-97. ISSN 2671-3039

BEXHETI, Bedrije and IBRAIMI, Alit and SADIKI, Flamure and LLESHI POLLOZHANI, Ferzije (2022) THE RELATIONS BETWEEN MODES OF CONVERGENCE FOR SEQUENCES OF RANDOM VARIABLES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 90-97. ISSN 2671-3039

D

DURMISHI, Emin and MISAJLESKI, Zoran and RUSHITI, Agim and SADIKI, Flamure and IBRAIMI, Alit (2022) CHARACTERIZATION OF ISOLATED POINTS IN T1 SPACES USING CHAINS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 108-113. ISSN 2671-3039

L

LLESHI POLLOZHANI, Ferzije and RASIMI, Krutan and SADIKI, Flamure and BEXHETI, Bedrije (2022) METRIZABILITY OF TOPOLOGICAL SPACES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 114-120. ISSN 2671-3039

M

MULAJ, Isa and OSMANAJ, Osman (2022) MOTIVATION IN MATHEMATICS: THE CASE OF A GYMNASIUM IN PEJA DISTRICT OF KOSOVO. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 130-139. ISSN 2671-3039

S

SADIKI, Flamure and IBRAIMI, Alit and SALIHI, Ylldrita and XHAFERI, Miranda (2022) THREE-DIMENSIONAL LINEAR CODES AND COORDINATED FINITE PROJECTIVE PLANE. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 121-129. ISSN 2671-3039

SALIHI, Ylldrita and XHAFERI, Miranda and RASIMI, Krutan and M. JONUZI, Verda (2022) A PREDICTOR-CORRECTOR METHOD FOR SOLVING DIFFERENTIAL EQUATIONS OF FRACTIONAL ORDER. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 158-165. ISSN 2671-3039

SHAINI, Bilall and REXHEPI, Shpëtim and RUFATI, Eip (2022) SPECIFIC NUMERICAL PROPERTIES OF B-SPLINE IN FUNCTION APPROXIMATIONS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 98-107. ISSN 2671-3039

SHAQIRI, Mirlinda and KAMBERI, Lazim and BAJRAMI, Merita (2022) USING EULER'S METHOD TO APPROACH THE SOLUTION OF A FIRST-ORDER DIFFERENTIAL EQUATION. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 140-142. ISSN 2671-3039

SHAQIRI, Mirlinda and KAMBERI, Lazim and BAJRAMI, Merita and BERISHA, Besim (2022) IMPLEMENTATIONS OF FIRST-ORDER DIFFERENTIAL EQUATIONS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 143-145. ISSN 2671-3039

This list was generated on Tue May 28 02:59:57 2024 CEST.